# SDR AALA2019020109005

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 52,846 hours, 23,448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A PLASTIC, TENNIS SHOE, MILDEW ODOR IN THE CABIN AT 35,000 FEET.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED A CABIN ODOR TROUBLESHOOTING JC 26L00021001. MAINTENANCE IDENTIFIED THE SOURCE AS THE FORWARD GALLEY OVEN AND REPLACED OVEN IAW AMM 25-35-19-0401.
